# SDR SWAA2014121535020

- Difficulty date: November 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 43,070 hours, 24,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW ACO.
